# SDR AALA202102159044

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737-8
- Aircraft serial: 44474
- Aircraft time: 158 hours, 81 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850317BHW
- Condition: Detached
- Location: Seat 13c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC EMERGENCY LIGHT HOLDER FELL OFF AT SEAT 13C. REPLACED SEAT 13C EMERGENCY LIGHT SHROUD WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
